Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Orbits of families of vector fields and integrability of systems with singularities

Author: Hector J. Sussmann
Journal: Bull. Amer. Math. Soc. 79 (1973), 197-199
MSC (1970): Primary 49E15, 58A30
MathSciNet review: 0310922
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Wei-Liang Chow, Über Systeme von linearen partiellen Differentialgleichungen erster Ordnung, Math. Ann. 117 (1939), 98–105 (German). MR 0001880
  • 2. Robert Hermann, On the accessibility problem in control theory, Internat. Sympos. Nonlinear Differential Equations and Nonlinear Mechanics, Academic Press, New York, 1963, pp. 325–332. MR 0149402
  • 3. Claude Lobry, Contrôlabilité des systèmes non linéaires, SIAM J. Control 8 (1970), 573–605 (French). MR 0271979
  • 4. Michihiko Matsuda, An integration theorem for completely integrable systems with singularities, Osaka J. Math. 5 (1968), 279–283. MR 0243555
  • 5. Tadashi Nagano, Linear differential systems with singularities and an application to transitive Lie algebras, J. Math. Soc. Japan 18 (1966), 398–404. MR 0199865

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 49E15, 58A30

Retrieve articles in all journals with MSC (1970): 49E15, 58A30

Additional Information